# SDR AALA2019031329007

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 57,070 hours, 27,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT THERE IS A BLACK STRAP LOOSE UNDER THE L1 DOOR.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND THE AFT STRAP BROKEN.  REMOVED AND REPLACED THE SLIDE.
